Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Excision for deformation $K$–theory of free products

Daniel A Ramras

Algebraic & Geometric Topology 7 (2007) 2239–2270
Bibliography
1 R C Alperin, Notes: $PSL_2(\mathbb{Z}) = \mathbb{Z}_2*\mathbb{Z}_3$, Amer. Math. Monthly 100 (1993) 385 MR1542320
2 M F Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. (1961) 23 MR0148722
3 M F Atiyah, G B Segal, Equivariant $K$–theory and completion, J. Differential Geometry 3 (1969) 1 MR0259946
4 G Carlsson, Derived representation theory and the algebraic $K$–theory of fields (2003)
5 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 35, Springer (1967) MR0210125
6 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
7 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, CA, 1974)" (editor R Hartshorne), Amer. Math. Soc. (1975) 165 MR0374131
8 T Lawson, Derived Representation Theory of Nilpotent Groups, PhD thesis, Stanford University (2004)
9 T Lawson, The Bott cofiber sequence in deformation $K$–theory (2006)
10 J P May, The spectra associated to permutative categories, Topology 17 (1978) 225 MR508886
11 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1975/76) 279 MR0402733
12 D A Ramras, Yang–Mills theory over surfaces and the Atiyah–Segal theorem arXiv:math/0710.0681
13 D A Ramras, Stable Representation Theory of Infinite Discrete Groups, PhD thesis, Stanford University (2007)
14 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
15 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
16 H Whitney, Elementary structure of real algebraic varieties, Ann. of Math. $(2)$ 66 (1957) 545 MR0095844